# SDR DHL2002721512

- Difficulty date: August 6, 2002
- Submitted: August 31, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 2 DENTS ON SECTION 41 SKIN AT 6 O'CLOCK POSITION FWD OF FWD E/E BAY DOOR.  CUT OUT SECTION OF DAMAGED FUSELAGE SKIN 6 O'CLOCK POSITION AT STA 186 FWD OF FWD E & E DOOR IAW B-727 SRM 53-30-3 FIG 4.  REMOVED EXISTING FLUSH REPAIR FWD OF CUT OUT IAW B-727 SRM 51-30-2.  FABRICATED REPAIR DOUBLER AND FILLERS IAW B-727 SRM 53-30-2.  INSTALLED REPAIR DOUBLER ON FUSELAGE SKIN AT 6 O'CLOCK POSITION IAW B-727 SRM 53-30-3 FIG 4.
